Electron. J. Diff. Equ., Vol. 2010(2010), No. 07, pp. 1-19.

Orbital stability of periodic travelling waves for coupled nonlinear Schrodinger equations

Ademir Pastor

This article addresses orbital stability of periodic travelling-wave solutions for coupled nonlinear Schrodinger equations. We prove the existence of smooth curves of periodic travelling-wave solutions depending on the dnoidal-type functions. Orbital stability analysis is developed in the context of Hamiltonian systems. We consider both the stability problem by periodic perturbations which have the same fundamental period as the corresponding periodic wave and the stability problem by periodic perturbations having two or more times the minimal period as the corresponding periodic wave.

Submitted July 26, 2008. Published January 13, 2010.
Math Subject Classifications: 76B25, 35Q55, 35Q51.
Key Words: Schrodinger equation; periodic travelling waves; orbital stability

Show me the PDF file (333 KB), TEX file, and other files for this article.

Ademir Pastor Ferreira
IMPA, Estrada Dona Castorina 110
CEP 22460-320, Rio de Janeiro, RJ, Brazil
email: apastor@impa.br

Return to the EJDE web page